# SDR AALA201706069007

- Difficulty date: June 5, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 8,217 hours, 2,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY DOOR DAMPNER HAS ZERO PRESSURE. SERVICED THE DOOR DAMPNER IAW AMM 32-11-14. ACCOMPLISHED SATISFACTORY OPS CHECK.
